Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The primality of subfactors of finite index
in the interpolated free group factors


Author: Marius B. Stefan
Journal: Proc. Amer. Math. Soc. 126 (1998), 2299-2307
MSC (1991): Primary 46L37, 46L50; Secondary 22D25
MathSciNet review: 1443410
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that any II$_{1}$-subfactor of finite index in the interpolated free group factor $L(F_{t})$ is prime for any $1<t\leq \infty $ i.e., it is not isomorphic to tensor products of II$_{1}$-factors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L37, 46L50, 22D25

Retrieve articles in all journals with MSC (1991): 46L37, 46L50, 22D25


Additional Information

Marius B. Stefan
Affiliation: Department of Mathematics, University of Iowa, Iowa City, Iowa 52242
Email: stefan@math.uiowa.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04309-3
PII: S 0002-9939(98)04309-3
Keywords: Free entropy, prime factors
Received by editor(s): November 27, 1996
Received by editor(s) in revised form: January 10, 1997
Additional Notes: The author is a member of the Institute of Mathematics, Romanian Academy, Bucharest
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society